Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Stomach irritation after taking iron supplements. On zinlori75, iron supplement for anemia . Suggestion for best iron supplement without side effects?

Hi, I am taking zinlori 75 and an Iron supplement . I had inflamation of the stomach lining, and I was anemic. I wanted to take an iron supplement which is less irritating for the stomach. Do you have a suggestion for the best iron supplement ( ferrous glucomate, fummertae, cheleated?)? Also, will the Zinlori 75, one a day, interfere with the absorption of the iron that I am taking?
Asked On : Fri, 18 May 2012
Answers:  1 Views:  142
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Are you sure that stomach inflamation was due to iron suppliments?

You may try any of the oral iron suppliments and see for your self which suits you best there is no definetive data or evidence with which we can say that which iron suppliment would be better. Zinlori generally do not interfear with absorption of iron and even if it does it does not matter if you are taking iron suppliment

Hope this helps
Answered: Sat, 23 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor